# SDR R61A2023022000158

- Difficulty date: February 12, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 40,670 hours, 27,619 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND INSP FOUND BROWN WATER COMING FROM BELOW AFT CARGO AREA. UPON FURTHER INSP FOUND WASTE SERVICE BOX DRAIN TUBE CLAMP BROKEN. ALSO FOUND 2 EA SHEAR CLIPS CORRODED,WASTE SERVICE BOX DELAMINATED AND SKIN CORRODED. REMOVED AND REPLACED SHEAR CLIPS AND INSTALLED DOUBLER IAW EMB 170/175 SRM 51-41-01 AND 51-43-02. ALSO REF VP-003654-2023 FOR WORK PERFORMED.
